# SDR UPS96821379

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56119433
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION AT FS 70 CAP ANGLE FWD SIDE BETWEEN LONGERONS 31L TO 31R.  REPAIRED PER UPS EO.
